Has anyone experienced cyclic vomiting assciated with Carbimazole in hyperthyroidism?

Hello. I was diagnosed with Grave's Disease in January this year. I have been taking Carbimazole daily at 15mg to reduce my levels of T4 40, T3 18. The short story has been over three months I have been vomiting for a total of eight days in cycles of two, three or four weeks apart. The vomiting is violent & sustained over 48hrs. No other symptoms other than lethargy, dizziness during the sickness. SInce then, my thyroid levels have dropped only to T4 35 & T3 15. I missed four doses during this time. Any suggestions or ides. Is my body telling me that this is not really working for me?

3 Replies

  • i was diagnosed hyper in feb 2012 and on carbimazol no problems at all with vomiting it lowered my white cell count and i was advised to stop and replace with ptu

    i ve never had sickness with either of the meds

    a friends son had cyclical vomiting for many months and initially told it was acid stomach

    he eventually was diagnosed with appendicitus and had his appendix removed

    have you seen your dr?

    hope you feel better soon


  • Have changed to PTU & I am still vomiting! Looks like I cannot blame Neo Mercazole!

  • I came of carbimazole 2 weeks ago after a normal within range test. Don't feel cured at all despite test results and have started cycles of vomiting. Could this be withdrawal. Don't see endo till September but was told to contact if unwell.

You may also like...